Studia Scientiarum Mathematicarum Hungarica, ( ISI ), Volume (46), No (1), Year (2009-3) , Pages (47-59)

Title : ( Asymptotic Behavior of the Extended Jensen Equation )

Authors: Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We introduce an extended Jensen equation where q > 1 and n are fixed positive integers. We investigate the stability and the asymptotic behavior of the above extended Jensen equation and prove that if 0 < p < 1 and f is a mapping from a normed space into a Banach space with f(0) = 0 which p-asymptotically satisfies the above equation, then it is p-asymptotic close to a linear mapping.

Keywords

, extended Jensen functional equation, asymptotic aspect, stability.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016205,
author = {Sal Moslehian, Mohammad},
title = {Asymptotic Behavior of the Extended Jensen Equation},
journal = {Studia Scientiarum Mathematicarum Hungarica},
year = {2009},
volume = {46},
number = {1},
month = {March},
issn = {0081-6906},
pages = {47--59},
numpages = {12},
keywords = {extended Jensen functional equation; asymptotic aspect; stability.},
}

[Download]

%0 Journal Article
%T Asymptotic Behavior of the Extended Jensen Equation
%A Sal Moslehian, Mohammad
%J Studia Scientiarum Mathematicarum Hungarica
%@ 0081-6906
%D 2009

[Download]